# SDR CALA2017081802783

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 39,182 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ROW 36,37,38 ABC INOP. REMOVED AND REPLACED ''M1672'' EMERGENCY POWER SUPPLY W/ BATTERY PACK PER WDM REF 33-51-12 AMM REF 33-51-06. OPERATIONALLY TEST NORMAL AT THIS TIME.
